# SDR SIMA20250709003

- Difficulty date: July 9, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N248NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000630
- Aircraft time: 22,294 hours, 14,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066348001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS CORROSION ON A FLOOR PANEL SUPPORT AT FR 75 AT STR 29L-29R. (LEVEL 2 CORROSION). BLENDED CORROSION FROM AFT CARGO L/H BAGGAGE SUPPORT AT FR-75 PER EMB-- E175 SRM 51-10-03 BLENDED AREA MEASURES L=1.100" W=- .600" D=.021" AND WAS FOUND TO BE OUT OF ALLOWABLE LIMITS PER EMB-175 SRM 53-23-- 04. LOCATED, DRILLED, DEBURRED, AND TREATED FASTENER HOLES ON NEW BAGGAGE SUPPORT P/N:170-66348-001 PER EMB-175 SRM 51-40-02 AND 51-23-04. INSTALLED FLOOR PANEL SUPPORT IN AFT CARGO BAY FR 75 STR 29L-29R IAW E-175 SRM 51-40-08 RESTORED FINISH ON FASTENERS ON INSIDE OF AFT CARGO FLOOR PANEL SUPPORT FR STR 29L-29R IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015 APPLIED CIC TO FLOOR PANEL SUPPORT IAW E-175 CPM 51-25-00 RESTORED FINISH AT AFT CARGO FR 75 STR 29L-29L IAW E-175 SRM 51-23-06 ENVOY ETN-EJ-51-015
